# SDR CALA9701111

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 ENGINE PYLON STRUT TO WING DIAGONAL BRACE CRACKED THROUGH THE LOWER LUG RADIUS(1 INCH LONG BY .75 INCH DEEP). THE BRACE WAS REMOVED AND REPLACED IAW MM 54-10-01.
